The velocity field due to singularities in a thin layer of variable thickness
Doklady Akademii Nauk, Tome 164 (1965) no. 5, pp. 997-1000
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_164_5_a10,
author = {A. M. Gokhman and E. V. N. Rao},
title = {The velocity field due to singularities in a thin layer of variable thickness},
journal = {Doklady Akademii Nauk},
pages = {997--1000},
year = {1965},
volume = {164},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_164_5_a10/}
}
A. M. Gokhman; E. V. N. Rao. The velocity field due to singularities in a thin layer of variable thickness. Doklady Akademii Nauk, Tome 164 (1965) no. 5, pp. 997-1000. http://geodesic.mathdoc.fr/item/DAN_1965_164_5_a10/